# SDR IPXA12572146

- Difficulty date: February 6, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 13,954 hours, 23,080 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 113N200347H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LEFT WING INBD MAIN FLAP, OTBD LOWER SURFACE DENTED, 38" FORWARD OF T/E AND 36" FROM OTBD EDGE.  REPAIRED AREA IAW SRM 51-70-10-2R2.
